Jump to content

Janm: wanting help for my son


Janm

Recommended Posts

I am here for my son. I told him to tell the doctor 10% But the doctor did not. He is going to go from 5 to 2.5. The dr went from 7.5 to 5 But only kept that for 2weeks. I am very concerned. My son is very passive and wants to get off this drug. He started Dec 2015. Should he be more asertive with the doctor?

Edited by scallywag
tags
Link to post
  • Moderator Emeritus

Hi Janm and welcome to SA,

 

So that we are better able to offer suggestions it will be helpful if you would Please put your Withdrawal History in Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years. Please include all prescription, non-prescription drugs and supplements he is currently taking.

 

Please also answer these questions in a post (ie not in the signature):

 

1.  How old is your son?

 

2.  What was the reason for him starting the drug?

 

3.  What are his current symptoms?

 

4a. What was the reason for getting off the drug?  4b. Was he suffering side effects?  4c. If yes, what were they?

 

I'm going to list some links which I suggest you read and then you can ask questions here in this Intro/Update topic:

 

Before you begin tapering what you need to know

 

Why taper by 10% of my dosage?

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

Once we have the additional information we will be able to make suggestions based on your son's situation.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Current from 9 Jan 2021:  Pristiq 0.405 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
  • 1 year later...

Janm are you able to give an update regarding your sons situation.

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy